# SDR AMTA200800232

- Difficulty date: March 17, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N705TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46915
- Engine: Ge CF650C
- System (JASC): 2565 · Escape Slide
- Part: Battery
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECT INSTALLATION AND OPERATION OF THE R-2 DOOR REMOTE SLIDE PACK IND SYS BATTERIES.  INSPECTED INSTALLATION AND OPERATION OF THE R-2 DOOR REMOTE SLIDE PACK INDICATION SYSTEM BATTERIES; C/W IAW MM 25-61-01.  OPS NORMAL.  (K)
